RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Guidelines for authors
License agreement

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Trudy MIAN:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Trudy Mat. Inst. Steklov., 1988, Volume 185, Pages 147–170 (Mi tm1858)  

This article is cited in 3 scientific papers (total in 4 papers)

Extremal problems in the theory of differential games

Yu. S. Ledyaev, E. F. Mishchenko


Full text: PDF file (2500 kB)

English version:
Proceedings of the Steklov Institute of Mathematics, 1990, 185, 165–190

Bibliographic databases:

Document Type: Article
UDC: 519.6

Citation: Yu. S. Ledyaev, E. F. Mishchenko, “Extremal problems in the theory of differential games”, Optimal control and differential games, Trudy Mat. Inst. Steklov., 185, Nauka, Moscow, 1988, 147–170; Proc. Steklov Inst. Math., 185 (1990), 165–190

Citation in format AMSBIB
\Bibitem{LedMis88}
\by Yu.~S.~Ledyaev, E.~F.~Mishchenko
\paper Extremal problems in the theory of differential games
\inbook Optimal control and differential games
\serial Trudy Mat. Inst. Steklov.
\yr 1988
\vol 185
\pages 147--170
\publ Nauka
\publaddr Moscow
\mathnet{http://mi.mathnet.ru/tm1858}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=979309}
\zmath{https://zbmath.org/?q=an:0701.90104}
\transl
\jour Proc. Steklov Inst. Math.
\yr 1990
\vol 185
\pages 165--190


Linking options:
  • http://mi.mathnet.ru/eng/tm1858
  • http://mi.mathnet.ru/eng/tm/v185/p147

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Devdariani E.N., Ledyaev Y.S., “Conditions of Optimality for Implicit Control–Systems”, Doklady Akademii Nauk, 328:1 (1993), 11–15  mathnet  isi
    2. Yuri S. Ledyaev, Richard B. Vinter, “Discontinuous feedback in nonlinear control: Stabilization under persistent disturbances”, Proc. Steklov Inst. Math., 268 (2010), 222–241  mathnet  crossref  mathscinet  zmath  isi
    3. D. V. Anosov, S. M. Aseev, R. V. Gamkrelidze, S. P. Konovalov, M. S. Nikol'skii, N. Kh. Rozov, “Evgenii Frolovich Mishchenko (on the 90th anniversary of his birth)”, Russian Math. Surveys, 67:2 (2012), 385–402  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
    4. Ledyaev Yu.S., “Program-Predictive Feedback Control For Systems With Evolving Dynamics”, IFAC PAPERSONLINE, 51:32 (2018), 723–726  crossref  isi
  • Труды Математического института им. В. А. Стеклова Proceedings of the Steklov Institute of Mathematics
    Number of views:
    This page:157
    Full text:73

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019